Geometric Theory for the Singular Roesser Model


KARAMANCIOĞLU A., Lewis F.

IEEE Transactions on Automatic Control, vol.37, no.6, pp.801-806, 1992 (Scopus) identifier

Abstract

(A, E, B)-invariant and (E, A, B)-invariant subspaces for the two-dimensional singular Roesser model are investigated. These subspaces are related to the existence of the solutions when the boundary conditions are in these subspaces. Also existence of a solution sequence in certain subspaces derived from the invariant subspaces is shown. The boundary conditions that appear in the solution when some semistates in the solution are restricted to zero are also investigated. © 1992 IEEE